Not sure it means anything my blood pressure has always been on the low side of normal and when I take pain killers generally goes lower which causes my to feel dizzy
I too have really low blood pressure goes dow to 80-48 make me goes dizzy and have to watch I don’t fall over but they said can’t stop meds as heart will quickly deteriorate so just have to put up with it
I think you should talk to your Dr. and get his opinion. I have heard that low blood pressure can also cause you to be fatigued quicker. The dizziness could be a lack of blood flow. I know when I first started cardio rehab that my blood pressure was low and I would drink water and wait a bit . After a few minutes it improved enough that they let me go. They said low blood pressure could cause me to pass out. Again consult your Dr.
I also have low blood pressure . When im in hospital they want me to stay to monitor my health . But i tell them that always is been like that . Even it goes to the 40”s . But thats is been my normal blood pressure most of my life . Sometimes i got dizzy but thats all . I dont worry about . Neither my doctors . the high blood pressure we must worry about . Too much pressure is no good . Something may burst